Journal article icon

Journal article

Mathematical investigation of population variability in neural stem cells

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
European Cells and Materials
Volume:
16
Issue:
SUPPL. 3
Pages:
81-81
Publication date:
2008-07-01
ISSN:
1473-2262
Source identifiers:
329906
Language:
English
Pubs id:
pubs:329906
UUID:
uuid:383fda2c-451c-4b1e-a334-c22ebc71749b
Local pid:
pubs:329906
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP